# SDR DALA2024011200535

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 15,341 hours, 6,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3060 R3 DOOR ASSIST BOTTLE REQUIRES SVC. CORRECTIVE ACTION: SERVICED R3 DOOR ASSIST CYL IAW A321 AMM 52-22-00. NO LEAKS NOTED AT THIS TIME, OK TO CONTINUE. (5525420)
